# SDR SWAA2014120534702

- Difficulty date: November 8, 2014
- Submitted: December 5, 2014
- Operation: Air carrier
- Aircraft: N725SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27857
- Aircraft time: 57,075 hours, 33,374 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A13212
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL PRESS WEB CRACKED AT BS 663, BETWEEN LBL 40.00 TO RBL 45.64.  REPAIRED WEB & EA.
